Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Having early periods, severe pain in lower right side. What could be going on ?

I am a 35 year old woman. I have always had normal periods and has always been like clock work.the last 4 hasnt been normal. startin one to too weeks early .this time i am expriencin severepain in the lower right side. its not a period cramp like i would only have when i was fixing to start. it feels sore and very painful. even the color of the is not like i have had before.. its a very bright red color.what could b going on??
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Hi
Thanks for the query.
The possible causes are :
- If there is any possibility of pregnancy, better to rule out ectopic pregnancy once.
-Pelvic inflammatory disease.
-Hormonal imbalance leading to alteration in menstrual flow.
So you once consult gynecologist, get examined and go for ultrasound.
By examination and ultrasound, the possibility of ectopic pregnancy and pelvic infection can be ruled out. Then if the cause is found to be hormonal, you can go for hormonal pills for few months.
This will help in regularization of the cycles.
Meanwhile you can take symptomatic treatment to decrease the pain, spotting etc.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Hi
Thanks for the query.
The possible causes are :
- If there is any possibility of pregnancy, better to rule out ectopic pregnancy once.
-Pelvic inflammatory disease.
-Hormonal imbalance leading to alteration in menstrual flow.
So you once consult gynecologist, get examined and go for ultrasound.
By examination and ultrasound, the possibility of ectopic pregnancy and pelvic infection can be ruled out. Then if the cause is found to be hormonal, you can go for hormonal pills for few months.
This will help in regularization of the cycles.
Meanwhile you can take symptomatic treatment to decrease the pain, spotting etc.
Take care.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor